# SDR VNAA2016092100026

- Difficulty date: September 21, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 3,665 hours, 3,321 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Faulted
- Location: Main Flight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN FLIGHT DISPLAY UNIT BLANKED OUT DURING FLIGHT. THE CREW DIVERTED TO NEAREST FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, RESET SYSTEM CIRCUIT BREAKERS AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
